# SDR T17A20200811031

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N453TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK581
- Aircraft time: 7,172 hours, 5,405 cycles
- Engine: Pwa JT15D5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 45A30024604
- Part serial: RK581RH
- Condition: Cracked
- Location: Rt Engine
- Part time: 7,172 hours, 5,405 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX FOUND RT ENGINE INLET AT 9 O'CLOCK POSITON CRACKED.  INSTALLED SERVICABLE R/H ENGINE INLET DUCTL
